# SDR VTZA97017

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 905
- Engine: Garrtt TPE3311
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT 900 - LYH-IAD - ABORTED TAKEOFF OF FLIGHT, DUE TO THE LEFT ENGINE SHOWING LOW RPM.  AIRCRAFT RETURNED TO THE GATE WHERE THE MAINTENANCE TECHNICIANS TROUBLESHOT THE DISCREPANCY AND ADJUSTED SCREW 'X' FOR THE LEFT ENGINE.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
